# SDR 2002UALA01830

- Difficulty date: December 7, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 43,024 hours, 23,341 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 664, LBL 32 UPPER PRESSURE DECK FWD OF AIL TOWER SHAFT, WEB IS CRACKED 2 PLACES AROUND PILLOWED AREA.  ACCOMPLISHED MAJOR REPAIR. INSTALLED DOUBLER REPAIR.
